Hello All, I have a question, why do addicts start to shoot up in their neck? Also, what does it mean when they have shot up in the neck and now they have a large bump on the neck? It is all bruised pretty bad....Can anyone tell me this? Thanks
Hi and welcome. My experience with things about this is that the veins in the arms collapse and choose the neck as an option.
Ive had blood test needles in my arm and when it was not done properly about a 3 inch circle turned blue and very bruised, could be the same with the neck as the needle went through the vein, into the surrounding tissue.
If you know the person doing this and you care for them you should try to get them help as seems they have lost all respect for their body which is not a good sign.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.